# SDR SWIA200718965

- Difficulty date: December 17, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 9,178 hours, 7,935 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6730 - "SMOKE TOILET" INDICATION AFTER DEPARTURE.  INSPECTED SMOKE DETECTOR AND GARBAGE CANS WITH NO SIGNS OF SMOKE.  NO FAULT FOUND.
